You are not logged in.

Exponential stability of solutions to semilinear parabolic equations with delays

Anh, Cung The and Hien, Le Van 2012, Exponential stability of solutions to semilinear parabolic equations with delays, Taiwanese Journal of Mathematics, vol. 16, no. 6, pp. 2133-2151.

Attached Files
Name Description MIMEType Size Downloads

Title Exponential stability of solutions to semilinear parabolic equations with delays
Author(s) Anh, Cung The
Hien, Le Van
Journal name Taiwanese Journal of Mathematics
Volume number 16
Issue number 6
Start page 2133
End page 2151
Total pages 19
Publisher Mathematical Society of the Republic of China
Place of publication Taiwan, Republic of China
Publication date 2012-12
ISSN 1027-5487
Language eng
Field of Research 0 Not Applicable
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©Mathematical Society of the Republic of China 2012
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087340

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 24 Jul 2017, 13:20:15 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.